MAUDE Adverse Event Report: 3M DEUTSCHLAND GMBH 3M ESPE ELIIPAR DEEPCURE-S LED CURING LIGHT; ACTIVATOR, ULTRAVIOLET, FOR POLYMERIZATION

3M DEUTSCHLAND GMBH 3M ESPE ELIIPAR DEEPCURE-S LED CURING LIGHT; ACTIVATOR, ULTRAVIOLET, FOR POLYMERIZATION
Model Number 76976
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event involved two 3m products; therefore, two manufacturer reports are being submitted.This report represents the second product.Manufacturer report 3005174370-2017-00042 represents the first product.
 
Event or Problem Description
On (b)(6) 2017, 3m was notified that a (b)(6) female patient required root canal treatment on tooth #28 following a dental treatment with 3m espe filtek bulk fill posterior restorative and 3m espe elipar deep cure-s led curing lite.

Brand Name
3M ESPE ELIIPAR DEEPCURE-S LED CURING LIGHT
Common Device Name
ACTIVATOR, ULTRAVIOLET, FOR POLYMERIZATION
Manufacturer (Section D)
3M DEUTSCHLAND GMBH
carl-schurz-strasse 1
neuss, 41453
GM  41453
MDR Report Key6723564
Report Number9611385-2017-00009
Device Sequence Number16276499
Product Code EBZ
UDI-Device IdentifierJ001702011438670
UDI-Public+J001702011438670
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K011154
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number76976
Device Catalogue Number76976
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age73 YR